# SDR IPXA2015091293431

- Difficulty date: September 3, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E EXTERIOR SKIN CRACKED NEAR BS XOS 891, SLAT TRACK NR 14 CUTOUT.  REPAIRED IAW SRM 57-40-02, REPAIR 7, FIG 201.
